Class numbers of positive definite binary and ternary unimodular Hermitian forms

Kiichiro Hashimoto, Harutaka Koseki

    Research output: Contribution to journalArticle

    3 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)171-216
    Number of pages46
    JournalTohoku Mathematical Journal
    Volume41
    Issue number2
    DOIs
    Publication statusPublished - 1989

    Fingerprint

    Hermitian form
    Class number
    Ternary
    Positive definite
    Binary

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Class numbers of positive definite binary and ternary unimodular Hermitian forms. / Hashimoto, Kiichiro; Koseki, Harutaka.

    In: Tohoku Mathematical Journal, Vol. 41, No. 2, 1989, p. 171-216.

    Research output: Contribution to journalArticle

    @article{bc1830a100304d0ba9adbcc4167e6558,
    title = "Class numbers of positive definite binary and ternary unimodular Hermitian forms",
    author = "Kiichiro Hashimoto and Harutaka Koseki",
    year = "1989",
    doi = "10.2748/tmj/1178227820",
    language = "English",
    volume = "41",
    pages = "171--216",
    journal = "Tohoku Mathematical Journal",
    issn = "0040-8735",
    publisher = "Tohoku University, Mathematical Institute",
    number = "2",

    }

    TY - JOUR

    T1 - Class numbers of positive definite binary and ternary unimodular Hermitian forms

    AU - Hashimoto, Kiichiro

    AU - Koseki, Harutaka

    PY - 1989

    Y1 - 1989

    UR - http://www.scopus.com/inward/record.url?scp=84972564358&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84972564358&partnerID=8YFLogxK

    U2 - 10.2748/tmj/1178227820

    DO - 10.2748/tmj/1178227820

    M3 - Article

    AN - SCOPUS:84972564358

    VL - 41

    SP - 171

    EP - 216

    JO - Tohoku Mathematical Journal

    JF - Tohoku Mathematical Journal

    SN - 0040-8735

    IS - 2

    ER -